# SDR DALA2024012901244

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 13,081 hours, 6,074 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 7 LOWER FOWARD INBOARD SIDE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK. REF 5742-01028-02A. LIASON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLT. REPAIRED LH SLAT TRACK NBR 7 LOWER FWD I/B SIDE PER ERA 608553- 14AD REV C AND PRI REV 0 AND 1 MATCHED. (LP# 0171895)
